# SDR CA011116018

- Difficulty date: November 8, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,104 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS IN CRUISE AT FLIGHT LEVEL 290, APPROXIMATELY 50 MILES NW OF SUDBURY, ONTARIO, ENROUTE FROM THUNDER BAY TO THETFORD MINES, QUEBEC, WHEN THE LT WINDSHIELD INNER PANE SHATTERED. THE CREW REDUCED PRESSURIZATION TO 4 PSI DIFFERENTIAL PRESSURE AS PER FLIGHT MANUAL PROCEDURES AND DIVERTED TO QUEBEC CITY.THE CREW REPORTED THAT THE WINDSHIELD HEAT WAS IN THE "HIGH" SELECTION AND THAT THE OAT WAS -36 DEGREES C AT THE TIME OF THE OCCURRENCE.
